sexologist-icon
Irregular periods
I'm 17 . Menstrual bleeding began when I was 13 . Till the age of 16 it was perfectly fine and periodic. But as soon as I turned 17 it became abnormal.  I get periods once in 2-3 months.  I was suggested a pill : gyanaset by my doctor.  After taking it I get my periods for that month only. What's happening exactly?
65 Views v

Answers (2)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Swathi S Aithal
General Physician 3 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹100 for 24 hrs

helloo.. hormonal changes are occurring at your age because of which your periods might be getting delayed... consult a gynaecologist once to be assured..
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Guninder kaur
Gynecologist 16 yrs exp Ghaziabad
you  r  having  harmonal  disbalanc e.  plz  see  a  gynaec.  need  to  rule  out  pcos  or  hypothyroidism
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.